Put Pain to Rest
Advil PM products were the first nighttime pain reliever with ibuprofen. Whether you have occasional muscle aches, a backache, minor arthritis or other aches and pains, the ibuprofen in Advil PM helps ease your pain so you can fall asleep and stay asleep.
Advil PM Pain Reliever Caplets
Advil PM caplets has an exclusive bi-layer patented formula. With its unique composition, Advil PM caplets consist of a layer of Ibuprofen and a layer of Diphenhydramine.
* Patent No. US 8,263, 647 B2.
Advil PM Liqui-Gels
If you prefer Liqui-Gels, rest assured – Advil PM is the only branded nighttime pain reliever in a liquid capsule form that rushes liquid fast relief where it hurts to help you sleep the whole night.>>
>>Based on 7 hours of sleep which is the minimum recommended amount for adults.
Spend Less Time Awake
Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. Those with minor pain are sleeping 18 minutes less everyday than someone without pain.*
*Source: National Sleep Foundation, 2015 Sleep in America Poll: Sleep and Pain
Pain makes it difﬁcult to fall asleep and stay asleep. Advil PM breaks the pain/sleeplessness cycle in two ways: by treating both pain and sleeplessness. Each Advil PM contains Ibuprofen and Diphenhydramine. The combination of these two ingredients works to relieve the pain that keeps you up and helps your body get the restorative sleep it needs.
Safe, Gentle & Non-Habit Forming
The two active ingredients in Advil PM have a long history of safe and effective use when used as directed. Ibuprofen has been available for over-the-counter use for over 30 years and Diphenhydramine has been used for over 50 years.
Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don’t let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night’s sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate.
(1) Compared to a placebo or no treatment
(2) Among OTC brands
(3) Among leading OTC nighttime pain relievers
If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.
From the Manufacturer
The multi-pain relieving power of Advil® plus a gentle sleep aid. If aches and pains are keeping you up at night, Advil®PM can help you get the rest you need. It works by combining the powerful pain relief of Advil® with a gentle sleep aid. Whether you have occasional muscle aches, backache, minor arthritis pain or other aches or pains, you can rest assured with Advil®PM. When aches and pains are keeping you up, nothing’s proven better to help you get a good night’s sleep. * *Among leading OTC nighttime pain relievers.
|Active ingredients (in each caplet)||Purposes|
|Diphenhydramine citrate 38 mg||Nighttime sleep-aid|
|Ibuprofen 200 mg (NSAID)*||Pain reliever|
|*nonsteroidal anti-inflammatory drug|
- for relief of occasional sleeplessness when associated with minor aches and pains
- helps you fall asleep and stay asleep
- facial swelling
- asthma (wheezing)
- skin reddening
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning (anticoagulant) or steroid drug
- take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
- have 3 or more alcoholic drinks every day while using this product
- take more or for a longer time than directed
- if you have ever had an allergic reaction to any other pain reliever/fever reducer
- unless you have time for a full night’s sleep
- in children under 12 years of age
- right before or after heart surgery
- with any other product containing diphenhydramine, even one used on skin
- if you have sleeplessness without pain
- stomach bleeding warning applies to you
- you have problems or serious side effects from taking pain relievers or fever reducers
- you have a history of stomach problems, such as heartburn
- you have high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma
- you are taking a diuretic
- you have a breathing problem such as emphysema or chronic bronchitis
- you have glaucoma
- you have trouble urinating due to an enlarged prostate gland
- taking sedatives or tranquilizers, or any other sleep-aid
- under a doctor’s care for any continuing medical illness
- taking any other antihistamines
- taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin
- taking any other drug
- drowsiness will occur
- avoid alcoholic drinks
- do not drive a motor vehicle or operate machinery
- take with food or milk if stomach upset occurs
- the risk of heart attack or stroke may increase if you use more than directed or for longer than directed
- you experience any of the following signs of stomach bleeding:
- feel faint
- vomit blood
- have bloody or black stools
- have stomach pain that does not get better
- pain gets worse or lasts more than 10 days
- sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness.
- redness or swelling is present in the painful area
- any new symptoms appear
If pregnant or breast-feeding , ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
- do not take more than directed
- do not take longer than 10 days, unless directed by a doctor (see Warnings)
- adults and children 12 years and over: take 2 caplets at bedtime
- do not take more than 2 caplets in 24 hours
- read all warnings and directions before use. Keep carton.
- read all warnings and directions before use. Keep card.
- store at 20-25°C (68-77°F)
- avoid excessive heat above 40°C (104°F)
Why Advil PM Pain Reliever?
The power of Advil® made just for nighttime.
If aches and pains are keeping you up at night, Advil®PM can help you get the rest you need. It works by combining the powerful pain relief of Advil® with a gentle sleep aid. Whether you have occassional muscle aches, backache, minor arthritis pain or other aches and pins, you can rest assured with Advil®PM.
When aches and pains are keeping you up, nothing’s proven better to help you get a good night’s sleep.*
*Among leading OTC nighttime pain relievers.